# SDR UPS97223980

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURFACE CORROSION ON FWD TOILET SILL SUPPORT FRAME BS 310 TO 350 RBL 16.  SILL FABRICATED AND FITTED REF SRM 51-30-2.
